Algorithmic properties of branching models
Algebra i logika, Tome 25 (1986) no. 4, pp. 369-383
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1986_25_4_a0,
author = {Yu. G. Ventsov},
title = {Algorithmic properties of branching models},
journal = {Algebra i logika},
pages = {369--383},
year = {1986},
volume = {25},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1986_25_4_a0/}
}
Yu. G. Ventsov. Algorithmic properties of branching models. Algebra i logika, Tome 25 (1986) no. 4, pp. 369-383. http://geodesic.mathdoc.fr/item/AL_1986_25_4_a0/